# SDR SWAA2024121778461

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 28,005 hours, 13,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER ROW 14A MISSING.<[01] INSTALLED LH OVERWING EXIT SIGN LENS; PERFORMED EMERGENCY LIGHTS OPERATION TEST PER AMM 33-51-00; NO DEFECTS NOTED.
